# SDR UPS04843594

- Difficulty date: December 9, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT INDICATOR LIGHT BULB INOP.  RELAMPED INTERIOR EMERGENCY EXIT LIGHT.  OPS CK GOOD PER MM 33-11-0.
